# SDR SIMA20161010002

- Difficulty date: October 10, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 29,159 hours, 24,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14524251005
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT AFT FLOOR SUPPORT HAS CORROSION.  INSTALLED A NEW FLOOR SUPPORT IAW SRM 51-20-03.
